Pathway Analysis for BioAmbients

Publication: Research - peer-reviewJournal article – Annual report year: 2008

View graph of relations

Original languageEnglish
JournalJournal of Logic and Algebraic Programming
Publication date2008
Volume77
Issue1-2
Pages92-130
ISSN1567-8326
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 6
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3224974